# SDR UIEA2019050104086

- Difficulty date: May 1, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,980 hours, 19,700 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Defective
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LT PACK SWITCH "PACK OFF" LIGHT NOT ILLUMINATED.( CYCLED LT PACK SWITCH IAW AMM 21-51-00-501. OPS CHECK NORMAL AT THIS TIME. )
